# SDR SWIA200515025

- Difficulty date: May 22, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 674 hours, 490 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Part number: 766389L
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLATS HALF SPEED STATUS MSG.  REPLACED NR 1 SFECU IAW AMM 27-51-05.  OPERATIONAL CHECK GOOD.  P/N OFF 766389L, S/N OFF 0714.
